Mobile singular points of solutions of certain ordinary differential equations
Differencialʹnye uravneniâ, Tome 4 (1968) no. 6, pp. 991-999
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_6_a3,
author = {S. G. Kondratenya},
title = {Mobile singular points of solutions of certain ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {991--999},
year = {1968},
volume = {4},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_6_a3/}
}
S. G. Kondratenya. Mobile singular points of solutions of certain ordinary differential equations. Differencialʹnye uravneniâ, Tome 4 (1968) no. 6, pp. 991-999. http://geodesic.mathdoc.fr/item/DE_1968_4_6_a3/